MAUDE Adverse Event Report: B. Braun Medical Inc. Hemodialysis Bloodlines; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

B. Braun Medical Inc. Hemodialysis Bloodlines; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number SL-2010M2096A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: event 5: multiple incidents (at least 6) where the venous locking ring threads are slightly mismatched or not aligned correctly for connecting the inlet set to dialysis catheter.This makes it extremely difficult to screw and disconnect the venous line from the catheter lumen at end of treatment.In one case, a patient's catheter lumen was cracked/piece chipped off because the tech used a lot of force.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal number: (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.

Brand Name
Hemodialysis Bloodlines
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
+1(833)425-1464
MDR Report Key50927901
Report Number2521402-2026-00874
Device Sequence Number9498472
Product Code FJK
UDI-Device Identifier04046955674992
UDI-Public(01)04046955674992(11)260326(17)290326(10)0062064271
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K080807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSL-2010M2096A
Device Lot Number0062064271
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown